• Users Online: 890
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
MANAGING A SIDE EFFECT
Year : 2016  |  Volume : 2  |  Issue : 1  |  Page : 50-53

Oral retinoid-induced cheilitis


1 Department of Dermatology, Venereology and Leprosy, Jawaharlal Nehru Medical College and AVBR Hospital, Wardha, Maharashtra, India
2 Department of Skin and VD, Pandit Deendayal Upadhyay Medical College, Rajkot, Gujarat, India
3 Private Practioner, Dr. Khoja's Clinic, Dhole Patil Road, Pune, Maharashtra, India

Correspondence Address:
Bhushan Madke
Department of Dermatology, Venereology and Leprosy, Jawaharlal Nehru Medical College and AVBR Hospital, Sawangi, Wardha, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2455-3972.184104

Rights and Permissions



[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed14030    
    Printed332    
    Emailed0    
    PDF Downloaded279    
    Comments [Add]    
    Cited by others 2    

Recommend this journal